# SDR SIMA201009801

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 18,530 hours, 13,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fuselage
- Part time: 18,530 hours, 13,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 280 FLOORBEAM TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 280 FLOORBEAM PER EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
